Well, Markie had is 6th sinus surgery last Wed. All went OK. I just cannot keep doing this to the poor kiddo. It really is taking a toll on him. He just wants it all to end. Getting angry all the time and depressed!!! Someday this will all be behind us...I keep trying to stay positive. I am hoping he will come on and post this evening. It would be good for him to get things off his chest.
So also being on the steroids and antibiotics has not helped matters. Saturday...we had a party to go to. He is suppose to do NOTHING for a week after the surgery. Well, he was sitting watching everyone play in the bouncy, so I finally gave in and let him jump. Seriously, if he gets a nose bleed, well, That is an easy fix right now in his life! So, blood sugars were in 500's...I bolus-ed him twice, he goes in bouncy and one hour later....blood sugar 90. GREAT!!! So now I am pushing the sugar in him....Hour later 80...more sugar....And of course he remained in the 300's all evening and night!
And then the attitude comes out....well, I don't blame him at all for getting angry and moody...how can one function with that big of a fluctuation in blood sugars.
Any ideas on dealing with anger in an 8 year old???? I am running out of options!!!
Does anyone else ever have trouble with blood sugars when child on antibiotic?? I have got the steroid effect under control, but the antibiotic seems to be changing things a lot. And I don't recall it happening to him before.
Megan had a great fun weekend with her best-est friend...whom turned 13. Where has the time gone?? It seems like yesterday when we were at my friends house, and introducing them for the first time. Megan crawling around with her curls, Abby, walking and holding on to shelves with her trademark ponytails! Love these two girls. They are miles apart now and still get along so great!! It is great to have such close friends. Markie gets along so great with William too, and considers him his best-est friend also. 2 years age difference with those two, but still have same interestest.